# SDR SWAA2022012886565

- Difficulty date: June 29, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 61,743 hours, 35,907 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Elongated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE SKIN PANEL OB SUPPORT BEAM BOLT HOLES TO DEFLECTION CONTROL TAB ARE ELONGATED. / REPAIRED PER SRM.57-51-02
